# SDR 08FDEA04778

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 53,652 hours, 9,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, AFT FUSELAGE COMPARTMENT PRESSURE BULKHEAD AFT SURFACE VERTICAL STIFFENER AT STATION 2007, X=-15.250 FOUND CRACKED AT UPPER CORNER AREA.
